View Poll Results: did i implant?
#1 of 2
04-12-2013, 07:49 PM
- Thread Starter
Join Date: Apr 2013
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hi! We have been ttc for 5 years. After testing there is nothing wrong with either of us. Unexplained Infertility. So we did 2 rounds of clomid with a trigger shot & although I grew a lot of follicles, no pg. On the 3rd round we bd Thursday 9:30 pm. I triggered Friday at 9:30 am & we had an iui at 9:30 am Saturday. We bd that night @ 9:30, Sunday 9:30am, Sunday 5:00 pm and Monday at 6:00pm. I'm taking progesterone & estradiol 2x daily. When I did iui I had 6 follicles, 31mm, 22mm, 22mm, 21mm, 19mm, 18mm. My lining was 12.5 & dh sa was 10 million, 95% mobility. 2 days after iui my nipples became very sensitive, which only ever happens a few days before af, not 2 dpo. I had lots of wet milky cm all week, some nausea & heartburn. My body hasn't acted this way before when I did clomid/trigger/hormones so I'm hoping for a bfp in a few days. I gave up all caffeine, ( I was a coffee fiend), nicotine (4 months ago), and I take prenatals & drink green smoothies every am.
I'm 12dpo & I still have sore, puffy breasts & all the other symptoms & for the last 2 days ive been burping a lot. Tonight I have some cramps & gas pain & when I wiped after going to bathroom I had light brown discharge. Not a lot but some. The progesterone is supposed to delay af. It always does so this is something new since I'm due to start in 3-4days.
today I called the clinic & a nurse told me that since I got a bfn ( I'm supposed to test Sunday) to go ahead & stop the meds so that I will start my period & we can go on to the next cycle.( They said before if I got a bfp that i would need to continue the meds. )
I don't want to stop the meds now Bc I think I had implantation bleeding tonight & I'm afraid the drops in hormones will cause a miscarriage.
Is it possible I have IB & when can I test again?
#2 of 2
04-13-2013, 10:08 PM
Join Date: May 2011
Mentioned: 76 Post(s)
Tagged: 0 Thread(s)
Quoted: 33 Post(s)
did you test agin? did you call your doctor to see if you should continue on the meds for another week or so? how frustrating for you. let us know ,okay? and good luck!!!